# SDR HALA9607

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 381015P109
- Condition: Failure
- Location: Empennage
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OGG - PRIOR TO TAKEOFF, UNKNOWN SMOKE FILLED THE COCKPIT AND PASSENGER CABIN.  CONDUCTED EMERGENCY EVACUATION.  MAINTENANCE INSPECTION DISCLOSED APU FAILURE RESULTED IN APU OIL TO ENTER BLEED AIR SYSTEM CAUSING SMOKE.  APU WAS REPLACED AND ALL SYSTEM CHECK NORMAL.
